web analytics

Re: yay!! finally!!!


[ Follow Ups ] [ Post Followup ] [ Parenting Message Board ] [ FAQ ]

Posted by Jenn on September 10, 2003 at 10:29:16:

In Reply to: yay!! finally!!! posted by gina on September 04, 2003 at 15:45:48:

my opinion don'tget the DEPO SHOT! I was on it for about a year both times after my kids. And it ruined my body! Your hair falls out, constant muscle spasms, migraines,no sex drive. And there are even worse things that many other woman have gotten as a side effect, which I have not gotten. Join a yahoo group, I believe its called Depo-provera, and you will get the whole story about depo shot from first hand accounts. And no doctor will admit that the depo shot has side effects, but hundreds of thousands of woman cannot be wrong. This is just my opinion., you can take it or leave it. good luck!



Follow Ups:



This page has been archived so the followup feature has been disabled. Please visit our Parenting Discussion Group to post a message. Or you can go to the old Parenting Board home page.